By Topic

On the least covering radius of binary linear codes with small lengths

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
T. Baicheva ; Inst. of Math. & Informatics, Bulgarian Acad. of Sci., Veliko Tarnovo, Bulgaria ; V. Vavrek

Using classification of codes with a certain covering radius it is proved that the least covering radius t[17,6]=5; t[17,8]=4; t[18,7]=5; t[19,7]=5; t[20,8]=5; and t[21,7]=6. As a corollary, four improvements on the length function l(m,R) are found. It is also shown that there exists a unique[14,6] code with covering radius 3.

Published in:

IEEE Transactions on Information Theory  (Volume:49 ,  Issue: 3 )